# SDR C2XA11TY093

- Difficulty date: June 25, 2011
- Submitted: June 27, 2011
- Operation: Air carrier
- Aircraft: N13989
- Make and model: Emb EMB-145LR
- Aircraft serial: 145271
- Aircraft time: 26,256 hours, 18,859 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Guide
- Part number: 14527171004
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - A/C IN FOR C-CHECK WHEN INSPECTION FOUND THE RIGHT O/B ELEVATOR CABLE AND RIGHT I/B RUDDER CABLES CHAFING AGAINST THE TEFLON GUIDE AT FR39, STR 19R-21R.  MAINTENANCE CHANGED OUT THEN CABLES AND TELFON GUIDE IAW EC5320--01463.  A/C WILL BE RELEASED AT THE END OF THE CHECK.
